Saphis adverse reaction or increase in Wellbutrin too soon?

Had to go to the emergency room for several hours. now must list Saphis as an allergy though it is really considered an adverse reaction since it is just some of the major rare side effects that could of possibly occur from that medication. Though I am also concerned about the Wellbutrin being dosed the way it was as they started me on 150mg on Friday of Wellbutrin Sr. Then on Monday they upped it to 150 Wellbutrin Sr 2 times a day and started me on the 300mg of Wellbutrin XL on Tuesday. I managed and was fine with it being gradually increased to the therapeutic recommended dose on the Wellbutrin Sr at 300 mg a day until I took myself off back in November due to its side effect of creating a lessened threshold of anxiety within me and it manifesting outwardly as agitation and anger. I did not like me or the way I was but I liked how it helped me not be so in the depths of depression where I wanted to die. It gave me hope but yet took that away with every break in my ability to manage my own emotional response well enough to attend to my important relationships in my life,. This is also a side effect that others talk about and can come from the Wellbutrin. So my question really becomes is was it truly the newer med that I had never been on before Friday or was it the fact that they increased the dose to therapeutic level too quickly and my system cannot handle. Cause I was doing good and had felt motivated and clear on Friday, Saturday, and Sunday. Then Monday the Wellbutrin Sr was raised from the 150mg to 300mg total. Yet, that’s when things started unraveling. I am so unsure and yet so believe it may be the dose increase so quickly rather than the newer medication though much of my symptoms also are listed as stop taking and call doctor immediately. It may also be the combination of these 2 drugs together or it may be that my system can handle each separately at lower doses but not at therapeutic doses. I don’t know.

Advertisements

3 thoughts on “Saphis adverse reaction or increase in Wellbutrin too soon?

  1. This serves as a reminder to me to be aware of how I am feeling while on medications or changing or adding any medication. If I secure 3rd shift employment, there are medications that I have to change. I’m thinking a new job plus a medication change at the same time wouldn’t be a good idea. I need to remember that there are side effects from all these mental health medications. The question is: are the benefits I’m receiving from these medications outweighing the downside of their side effects?

    Like

    • So very true. Though I was off the Wellbutrin Sr for just over 2 months along with being off the Topomax and they were restarted and then the doctor added the Saphis to counter act the side effects I was having from the Wellbutrin Sr that was clearly effecting my whole life as relationships in life are important and if I am not who I truly am due to a side effect from a medication I lose friends, family dont want to come around, and my service providers and I have a much harder time regulating my treatment due to my irritability. So the side effect from the Wellbutrin Sr I had weighed its weight on my life before taking myself off and decided the consequences from the side effect was negatively effecting my life more than the medication was helping due to the loss of my relationships I would get depressed and so it created a cycle within me though the depression was not as severe on the Wellbutrin as it gets when I am off the Wellbutrin. So the Saphis was supposed to help this. Now I still am unsure if this was the Saphis or the fact of the doctors carelessness in raising the dose of Wellbutrin so quickly since I had to say I did not feel I should be discharged on a day when my medication was being raised which was Monday so we then decided for me to stay until Wednesday otherwise he had brought up discharge for me for Monday even though he was doubling the Wellbutrin.

      Like

  2. Pingback: Saphis adverse reaction or increase in Wellbutrin too soon? | Lkg4btrlife's Blog

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s